Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Shoulder and hand muscle pain, computer usage, low vitamin D and B

Hello Doctor, I am suffering from upper shoulder and right hand muscle pain due to computer usage, for last four years. This is severe that I can t work on computer for more than 30 minutes continuosly. I cannot sleep on right side as it is very painful. I have tried regular exercises and physiotherapy but it has not helped. REcently I did blood test for vitamins , Vitamin D was extermely low, below the lower limit and Vitamin B was within limit but on lower side. I have been advised for Vitamin D & B capsules. Initially, I think, it did help but I do not see much difference now. Please advise. Thank you,
Asked On : Wed, 9 May 2012
Answers:  2 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Lab Tests
Medical Topics
General Surgeon 's  Response
Hi,
take vit D regularly incase you are not exposed to sunshine .
Continue with physiotherapy and exercises.
IT WILL BE GOOD TO TAKE A CONSULTATION WITH ORTOPAEDIC SURGEON AND GET INVESTIGATED TO RULE OUT ANY ORGANIC CAUSE RHAT MAY NEED SOME TREATMENT
Hope you be all right soon .
Answered: Wed, 9 May 2012
I find this answer helpful
General & Family Physician Dr. Harish Naik's  Response
Hi
Welcome to HCM

It will take some time for vitamin tablet to make your blood level to normal. The cause of the pain should be found out. I think improper placing of the hand by you might be responsible for it.

I advice you to discuss with physiotherapist regarding correct posture while working. I also advice you to go for x ray shoulder, elbow and wrist to rule out any deformity.

Hope i have helped and you got some useful information.

Wish you good health.

Answered: Wed, 9 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor